# SDR AALA20111213TUL06

- Difficulty date: December 8, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 45,783 hours, 6,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 1D INOPERATIVE.  REPLACED LAMP FOR SEAT MOUNTED EMERGENCY LIGHT AT 1D. OPS CHECK NORMAL.
